Story
Trending

Coroner links Richard Norton’s death to peptide injection

Entertainment · First reported 30 Oct, 15:14 · Updated 15:55

Image: Wikimedia Commons · NASA Johnson Space Center · Public domain

A Victorian coroner concluded that actor and martial artist Richard Norton died after an injection of prescribed peptides triggered an anaphylactic reaction and cardiac arrest. The report said Norton had taken more than prescribed and faulted his doctor for authorizing a replacement vial without checking a nurse’s record of incorrect dosing.

  • Coroner David Ryan attributed Norton’s death on March 30, 2025, to an anaphylactic reaction caused by a peptide injection, which led to cardiac arrest.
  • The report said Norton told a nurse on March 28 that he was taking double the prescribed dose; his doctor authorized a replacement vial without checking a record documenting the dosing error.
  • Ryan recommended tougher restrictions on unapproved peptides, while the right-side report also described photographs of Norton taken shortly before his death.
Summary written by Lux AI from 2 articles

Key facts

Age
75
Date of death
March 30, 2025
Peptides reported
CJC1295 and ipamorelin
Reported dosing
Norton told a nurse he was taking double the prescribed dose
Coroner
David Ryan, Coroners Court of Victoria

Source spectrum

Far left
Left
Lean left
Centre
Lean right
Right
Far right

Left 1 · Centre 0 · Right 1 of 2 rated sources

Images from the coverage

Image: NBC News
Image: New York Post

All coverage

Coverage over time

01151617181920
LeftCentreRight

Articles per hour since first reported, by side.

Ownership

  • Corporation 50% (1)
  • Billionaire 50% (1)

Share of the 2 sources by owner type.